A novel two-step iterative scheme based on composite Simpson rule for solving nonlinear equations

Jogendra Kumar

Abstract


This article proposes a novel two-step iterative scheme of order three based on fundamental theorem of calculus and composite Simpson rule for solving nonlinear equations. The efficiency of method is illustrated with the help of numerical examples and a comparative study is done with some well-known existing iterative methods.

Full Text: PDF

Published: 2020-07-27

How to Cite this Article:

Jogendra Kumar, A novel two-step iterative scheme based on composite Simpson rule for solving nonlinear equations, J. Math. Comput. Sci., 10 (2020), 1867-1874

Copyright © 2020 Jogendra Kumar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2020 JMCS